# SDR MALA975639

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3054 - AFTER TAKEOFF THE AMBER LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  PERFORMED QRH.  AIR TURNBACK TO MSP.  MAINTENANCE FOUND UPLOCK SWITCH ON NOSE GEAR DIRTY.  CLEANED SWITCH AND PERFORMED GEAR SWINGS IAW SF340 MM CH 32-30-00.  OPS CHECK GOOD.  (M)
